# SDR J7SA2021020900273

- Difficulty date: February 3, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Make and model: Emb EMB-505
- Aircraft serial: 50500050
- Aircraft time: 7,410 hours, 4,979 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Fuel Bypass
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON DESCENT, RECEIVED ENGINE 1 AND 2 FUEL IMPENDING BYPASS CAS MESSAGES. THE CREW CONSULTED THE QRH, DECLARED AN EMERGENCY, AND LANDED WITHOUT INCIDENT AT KAPA. PERFORMED LH, RH WING FUEL TANK SUMP, TOTAL OF 15 GAL EACH WING IAW EMB 505 AMM 12-11-00. ACCOMPLISHED FUEL SOAP AND SENT FOR ANALYSIS—NO WATER/DEBRIS DETECTED. ACCOMPLISHED LH, RH WING FUEL TANK FUEL SAMPLE TEST PER FUELSTAT INSTRUCTION LEAFLET FHR8-2—ACCEPTABLE. REMOVED LH AND RH ENGINE FUEL FILTERS AND INSPECTED/REPLACED WITH NEW FILTER IAW CSN 474915—NO DEBRIS NOTED.
